Alert archive / Wyoming / Tornado Warnings in 2018
Tornado Warning 1, NWS Riverton, WY
NWS Riverton, WY issued this tornado warning at May 27, 2018, 12:18 PM MDT for Fremont County, Wyoming. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2018, 12:18 PM MDT (18:18 UTC)
- Expired
- May 27, 2018, 12:45 PM MDT
- In force
- 27 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 74 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:05 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 6.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
650
WFUS55 KRIW 271818
TORRIW
WYC013-271845-
/O.NEW.KRIW.TO.W.0001.180527T1818Z-180527T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
1218 PM MDT SUN MAY 27 2018
The National Weather Service in Riverton has issued a
* Tornado Warning for...
South central Fremont County in central Wyoming...
* Until 1245 PM MDT
* At 1217 PM MDT, a severe thunderstorm capable of producing a
tornado was located 7 miles southeast of South Pass City, which is
29 miles south of Lander, moving north at 10 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
South Pass City around 1245 PM MDT.
Other locations impacted by this tornadic thunderstorm include
Atlantic City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4231 10850 4229 10876 4256 10891 4261 10857
TIME...MOT...LOC 1817Z 170DEG 10KT 4240 10869
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Jones2 follow-up statements
513
WWUS55 KRIW 271823
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
1223 PM MDT SUN MAY 27 2018
WYC013-271845-
/O.CON.KRIW.TO.W.0001.000000T0000Z-180527T1845Z/
Fremont-
1223 PM MDT SUN MAY 27 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM MDT FOR SOUTH
CENTRAL FREMONT COUNTY...
At 1222 PM MDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of South Pass City, which is 31 miles
south of Lander, and is moving north.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
South Pass City around 1240 PM MDT.
Other locations impacted by this tornadic thunderstorm include
Atlantic City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4231 10850 4229 10876 4256 10891 4261 10857
TIME...MOT...LOC 1822Z 173DEG 4KT 4237 10870
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
CNJ752
WWUS55 KRIW 271835
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
1235 PM MDT SUN MAY 27 2018
WYC013-271845-
/O.CON.KRIW.TO.W.0001.000000T0000Z-180527T1845Z/
Fremont-
1235 PM MDT SUN MAY 27 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM MDT FOR SOUTH
CENTRAL FREMONT COUNTY...
At 1234 PM MDT, a severe thunderstorm capable of producing a tornado
was located near South Pass City, which is 29 miles south of Lander,
moving north at 10 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
South Pass City and Atlantic City around 1245 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4231 10850 4229 10876 4256 10891 4261 10857
TIME...MOT...LOC 1834Z 165DEG 10KT 4240 10871
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
CNJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at May 27, 11:47 AM MDT, 31 minutes earlier.
Area forecast discussion, May 27, 11:47 AM MDT, 31 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1147 AM MDT Sun May 27 2018 .SHORT TERM...(Today through Tuesday night) Issued at 231 AM MDT Sun May 27 2018 Strong southerly difluent flow and left front quad dynamics over our CWA, out ahead of the prominent low spinning around the vcnty of Las Vegas early this morning, has produced training convection, mainly over our northern CWA since earlier this evening. Currently, training convection is ongoing across the Interstate 25/90 corridor from south to north in Johnson County, laying the ground work for increasingly saturated soil for this next round of convection expected this afternoon and evening. Todays convection will result from the 500mb low tracking east northeast into Utah with an asct 700mb circulation out ahead of the main 700mb low (also over Utah) expected to develop over Southwest Natrona County before tracking east to the vcnty of Casper later today. This weak 700mb circulation will likely be a bulls eye for the heaviest precip to fall from afternoon and evening thunderstorms. In addition, Johnson County will be under the gun later today where the lifted indices are progged to be -6 to -7 along with the highest capes. Since this area is already getting heavy rainfall from ongoing thunderstorms followed by relatively strong convection expected later today, decided to issue a flash flood watch to cover the lower elevations of Johnson/Natrona counties as well as Casper Mountain, valid from 18z this afternoon to 06Z Monday. A 35 knot easterly wind will aid in drawing in juicy air into the area from the east and influence back building along east slopes today. SPC has the entirety of Natrona County under a slight risk today. The flood watch for most of the northern half of the CWA, west of the flash flood watch remains in effect through Monday morning to account for the warm temps as well as for rain on snow melt. The 700mb low is progged to take an odd turn to the northwest tonight and into Monday as it becomes more well defined over Southern montana by later Monday. With the low just to our north, instability and moisture will again influence another round of convection Monday afternoon and evening, Our eastern zones will be in a marginal risk so the potential for significant convection is expected Monday, although, not quite to the degree we are expecting today. Some convection will take place behind the exiting low Tuesday under dirty nw flow. After a cool down expected today and Monday, temps will begin a warming trend again Tuesday. .LONG TERM...(Wednesday through Sunday) Issued at 231 AM MDT Sun May 27 2018 The next Pacific trough will move onto the west coast and into the Intermountain West on Thursday and Thursday night, and then shear northeast across the area Friday and Saturday. The area will see a break between systems on Wednesday with dry and warmer weather prevailing, except for a few late day thunderstorms over the mountains. Shortwaves from western trough should begin to eject northeast across western Wyoming on Thursday, bringing isolated to scattered showers and thunderstorms to the west and far north, while dry, warm and breezy conditions prevail across south and central Wyoming. Southwest flow with lee side low near the Bighorn mountains will bring modest instability across northern Johnson County and the northern Bighorn basin Thursday where stronger thunderstorms are likely to develop. Forecast generally follows ECMWF's slower and more consistent solution lifting the main upper trough northeast across the area late Friday into Saturday; the associated Pacific cold front pushing across the area Friday-Friday evening. Higher chances of precipitation will remain across the west and north Friday, with a few strong thunderstorms still possible east of the Bighorn Range. Cooler conditions and mainly dry conditions are expected to prevail through the day Saturday behind the cold front. && .AVIATION...For the 18Z TAFS through 18Z Monday Issued at 1145 AM MDT Sun May 27 2018 Scattered showers and thunderstorms will develop over the area and continue through 06Z Monday. Isolated showers and storms will linger after 06Z Monday. Wind gusts to 35 knots and hail will be likely with stronger storms. Heavy rain will also be possible. Mountains will be obscured at times. Expect VFR conditions at the terminal sites, but MVFR conditions will occur in thunderstorms. See TAFs for further details. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on icing and turbulence forecasts. && .FIRE WEATHER... Issued AT 231 AM MDT Sun May 27 2018 As a Pacific low pressure trough over the western Great Basin shifts slowly east, moisture and instability will increase in the southwest flow bringing a significant increase in showers and thunderstorms on Sunday. Temperatures will begin to cool today. The still relatively warm temperatures and breezy conditions will accelerate snow melt runoff with most rivers and streams expected to rise to near bankfull with some flooding. Please check on local flood products in your area. Today and Monday significant rainfall of 1 to 2 inches will be possible adding to flooding concerns. Showers and isolated thunderstorms will decrease in overall coverage on Tuesday with warming temperatures. Mixing heights in the afternoons should be high enough for good smoke dispersal except in areas with heavier precipitation. && .RIW WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday afternoon for WYZ002>004-006-008-009- 012-015>017. Flash Flood Watch through this evening for WYZ010-011-020-022. && SHORT TERM...Lipson LONG TERM...Meunier AVIATION...Hulme FIRE WEATHER...Lipson
Hazardous weather outlook, May 27, 2:42 AM MDT, 9 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 242 AM MDT Sun May 27 2018 WYZ001>020-022>030-281100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 242 AM MDT Sun May 27 2018 ...Flash Flood Watch in effect from noon through this evening for Natrona and Johnson Counties... ...Flood Watch from this morning through Monday afternoon... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight Scattered showers and thunderstorms developing over most of the area. Locally heavy rainfall is possible and will elevate the flood threat along rivers and creeks already running high from snowmelt. Isolated strong to severe thunderstorms are possible. .DAYS TWO THROUGH SEVEN...Memorial Day through Saturday Memorial Day...Scattered showers and thunderstorms developing over most of the area. Locally heavy rain may elevate the flood threat along rivers and creeks already running high from snowmelt. Tuesday...Isolated to scattered showers and thunderstorms across the area. Thursday and Friday...Isolated to scattered showers and thunderstorms mainly in the north and west. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report hail, wind gusts past 45 mph and any flooding. Thank you.
In the hours before
Special weather statement, May 27, 10:24 AM MDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Riverton WY
1024 AM MDT SUN MAY 27 2018
WYZ015-017>019-271700-
Wind River Basin-Wind River Mountains East-Green Mountains and
Rattlesnake Range-Lander Foothills-
1024 AM MDT SUN MAY 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT COUNTY
UNTIL 1100 AM MDT...
At 1023 AM MDT, Doppler radar was tracking strong thunderstorms
stretching from near Red Canyon northwest toward Sinks Canyon. These
thunderstorms were moving northwest at 15 mph.
Brief heavy rain, very small hail, winds gusts to 35 mph, and
dangerous cloud-to-ground lightning are all possible with these
storms.
Lander, Red Canyon, Sinks Canyon, Milford and other nearby
communities are likely to be impacted by these storms through 1100
AM MDT. Move inside sturdy shelter or an enclosed vehicle if these
storms approach your location.
LAT...LON 4305 10869 4263 10831 4245 10864 4247 10866
4250 10863 4252 10866 4253 10870 4255 10874
4255 10876 4284 10914
TIME...MOT...LOC 1621Z 152DEG 15KT 4260 10866
CNJSpecial weather statement, May 27, 11:03 AM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Riverton WY
1103 AM MDT SUN MAY 27 2018
WYZ014-015-018-019-271745-
Wind River Mountains West-Wind River Mountains East-Green Mountains
and Rattlesnake Range-Lander Foothills-
1103 AM MDT SUN MAY 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT COUNTY
UNTIL 1145 AM MDT...
At 1102 AM MDT, Doppler radar was tracking a strong thunderstorm
near Frye Lake, which is 11 miles southwest of Lander, moving
northwest at 15 mph. Additional thunderstorms were developing over
the southern end of the Wind River Range near Red Canyon and Sinks
Canyon.
Heavy rain, pea-sized hail, wind gusts to 35 mph, and dangerous
lightning are all possible with these storms.
Other impacted locations included Upper Silas Lake, Worthen Meadows
Reservoir, and Louis Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4229 10881 4283 10926 4297 10900 4294 10898
4292 10896 4297 10890 4297 10888 4230 10821
TIME...MOT...LOC 1700Z 123DEG 15KT 4268 10883
CNJSpecial weather statement, May 27, 11:42 AM MDT, 36 minutes before
Special Weather Statement National Weather Service Riverton WY 1142 AM MDT SUN MAY 27 2018 WYZ030-271815- East Sweetwater County- 1142 AM MDT SUN MAY 27 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SWEETWATER COUNTY UNTIL 1215 PM MDT... At 1141 AM MDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Wamsutter, moving northwest at 15 mph. Heavy rain, half inch diameter hail, winds around 40 mph, and dangerous lightning are all possible with this storm. This storm will remain over mainly rural areas of northeastern Sweetwater County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4173 10779 4167 10816 4195 10848 4208 10802 TIME...MOT...LOC 1741Z 141DEG 14KT 4182 10805 CNJ
Special weather statement, May 27, 11:50 AM MDT, 28 minutes before
Special Weather Statement
National Weather Service Riverton WY
1150 AM MDT SUN MAY 27 2018
WYZ014-015-019-271830-
Wind River Mountains West-Wind River Mountains East-Green Mountains
and Rattlesnake Range-
1150 AM MDT SUN MAY 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT COUNTY
UNTIL 1230 PM MDT...
Nickel size hail, heavy rain, wind gusts around 40 mph, and
dangerous lightning will be possible with this storm.
This strong thunderstorm will be near South Pass City and South
Pass Rest Area around 1220 to 1230 PM MDT.
Other locations impacted by this storm include Atlantic City and
State Highway 28 over South Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4234 10895 4237 10895 4240 10899 4240 10903
4246 10909 4260 10879 4222 10836 4218 10878
TIME...MOT...LOC 1749Z 141DEG 14KT 4232 10872
JonesSpecial weather statement, May 27, 11:58 AM MDT, 20 minutes before
Special Weather Statement
National Weather Service Riverton WY
1158 AM MDT SUN MAY 27 2018
WYZ015>018-271845-
Wind River Basin-Upper Wind River Basin-Wind River Mountains
East-Lander Foothills-
1158 AM MDT SUN MAY 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT COUNTY UNTIL
1245 PM MDT...
At 1156 AM MDT, Doppler radar was tracking a strong thunderstorm
near Dickinson Park, which is 9 miles west of Lander, moving
northwest at 15 mph. Additional thunderstorms were located west of
Fort Washakie and moving northwest at 15 mph.
Heavy rain, nickel sized hail, winds in excess of 40 mph, and
dangerous lightning will be possible with these storms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4319 10952 4324 10902 4265 10857 4256 10890
4257 10897 4261 10899 4261 10901 4263 10902
4265 10905
TIME...MOT...LOC 1754Z 141DEG 14KT 4285 10892
CNJSpecial weather statement, May 27, 12:15 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Riverton WY
1215 PM MDT SUN MAY 27 2018
WYZ030-271900-
East Sweetwater County-
1215 PM MDT SUN MAY 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SWEETWATER COUNTY
UNTIL 100 PM MDT...
At 1214 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Wamsutter, moving slowly north at 10 to 15 mph.
Heavy rain, nickel sized hail, wind gusts to 40 mph, and dangerous
lightning will all be possible with this storm.
This storm will remain over mainly rural areas of northeastern
Sweetwater County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4211 10856 4219 10805 4215 10805 4214 10796
4212 10799 4210 10798 4211 10792 4183 10778
4177 10813
TIME...MOT...LOC 1814Z 163DEG 11KT 4188 10801
CNJThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:49 PM MDT | Special Weather Statement | RIW | Park | 41 min |
| May 26, 11:00 PM MDT | Areal Flood Warning | RIW | Big Horn | 12 hr |
| May 26, 11:21 PM MDT | Areal Flood Warning | RIW | Washakie | 12 hr |
| May 27, 1:46 AM MDT | Flash Flood Watch | RIW | Johnson, Natrona | 25 hr |
| May 27, 9:40 AM MDT | Areal Flood Warning | RIW | Fremont | 47 hr |
| May 27, 10:24 AM MDT | Special Weather Statement | RIW | Fremont | 36 min |
| May 27, 11:03 AM MDT | Special Weather Statement | RIW | Fremont | 42 min |
| May 27, 11:19 AM MDT | Flash Flood Warning | RIW | Fremont | 3 hr |
| May 27, 11:42 AM MDT | Special Weather Statement | RIW | 33 min | |
| May 27, 11:50 AM MDT | Special Weather Statement | RIW | 40 min | |
| May 27, 11:58 AM MDT | Special Weather Statement | RIW | Fremont | 47 min |
| May 27, 12:01 PM MDT | Flash Flood Warning | RIW | Fremont | 3 hr |
| May 27, 12:15 PM MDT | Special Weather Statement | RIW | 45 min | |
| May 27, 12:39 PM MDT | Special Weather Statement | RIW | 51 min | |
| May 27, 12:45 PM MDT | Tornado Warning | RIW | Fremont | 30 min |
| May 27, 12:52 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 38 min |
| May 27, 12:54 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| May 27, 1:01 PM MDT | Flash Flood Warning | RIW | Fremont | 3 hr |
| May 27, 1:07 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| May 27, 1:13 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 62 min |
| May 27, 1:25 PM MDT | Special Weather Statement | RIW | 50 min | |
| May 27, 1:27 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 63 min |
| May 27, 1:38 PM MDT | Tornado Warning | RIW | Sweetwater | 37 min |
| May 27, 2:03 PM MDT | Special Weather Statement | RIW | Fremont | 42 min |
| May 27, 2:12 PM MDT | Special Weather Statement | RIW | 33 min | |
| May 27, 2:13 PM MDT | Tornado Warning | RIW | Fremont, Sweetwater | 47 min |
| May 27, 2:14 PM MDT | Special Weather Statement | RIW | Teton | 46 min |
| May 27, 2:24 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| May 27, 2:52 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| May 27, 3:05 PM MDT | Special Weather Statement | RIW | 40 min | |
| May 27, 3:13 PM MDT | Special Weather Statement | RIW | Natrona | 47 min |
| May 27, 3:22 PM MDT | Special Weather Statement | RIW | Hot Springs | 53 min |
| May 27, 3:42 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 48 min |
| May 27, 3:44 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 46 min |
| May 27, 4:13 PM MDT | Tornado Warning | RIW | Natrona | 32 min |
| May 27, 4:18 PM MDT | Special Weather Statement | RIW | Hot Springs | 42 min |
| May 27, 4:29 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 46 min |
| May 27, 4:38 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Hot Springs, Park, Washakie | 37 min |
| May 27, 4:46 PM MDT | Areal Flood Advisory | RIW | Natrona | 119 min |
| May 27, 5:21 PM MDT | Special Weather Statement | RIW | Big Horn | 39 min |
| May 27, 5:43 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 47 min |
Nearby
Tornado Warnings in Wyoming, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.